Volume 14, 2008, Number 3

Volume 14Number 1Number 2 ▷ Number 3 ▷ Number 4


Analysis of primes using right-end-digits and integer structure
Original research paper. Pages 1—10
J. V. Leyendekkers and A. G. Shannon
Full paper (86 Kb) | Abstract

Note on polynomials taking infinitely many primes as their values
Original research paper. Pages 11—14
Mladen Vassilev-Missana and Peter Vassilev
Full paper (140 Kb) | Abstract

Three-dimensional extensions of Fibonacci sequences. Part 1
Original research paper. Pages 15—18
Krassimir T. Atanassov
Full paper (111 Kb)

Cycles of binomial coefficients
Original research paper. Pages 19—24
A. G. Shannon
Full paper (1785 Kb) | Abstract


Volume 14Number 1Number 2 ▷ Number 3 ▷ Number 4

Comments are closed.